# SDR REXA2013021300306

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,757 hours, 7,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

900-53-140-300, FRAME 349 HAS CORROSION BETWEEN STGR 25L AND 25R, IN THE FWD E & E BAY.  REMOVED CORROSION FRAME 349 STGR 25 L & 25R.  FOUND WITHIN LIMITS IAW CRJ 900 SRM 51-21-06 AND EO R53277.
